# SDR ASAA0180139

- Difficulty date: April 15, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING LINE MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROW 3.  SECURED CONNECTION TO LIGHT ASSEMBLY.  LIGHTS THEN OPERATED NORMALLY.  (M)
